# SDR CALA9700528

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2.5 INCH CRACK IN FORWARD RIB OF LT HORIZONTAL STABILIZER TIP.  THE CRACK WAS STOP DRILLED.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 55-00-01, FIGURE 2 AND SRM 51-31-01.
